# SDR FDKA200711309

- Difficulty date: November 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 16,616 hours, 15,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6010 MCO (0558 PHX LCL) - ROW 12 OVERHEAD EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED LIGHT ASSY.
